Reply To: Taking Estradiol after heart attack.

#128801

Thanks so much for your response.  I had started E back in September 1, had not been taking my statin’s for several months. Had a couple weeks of shoulder and back pain at end of December,  first we3 January.  Finally went to emergency room .  Wound up getting one stent put in found out have really small arteries. Now on blood thinners and blood pressure medications.  Had gotten E @a gender clinic.  Now came out to shrink @VA. See cardiologist there tommorow to get ok for E from VA. Hope it goes Ok.  Take care Shiloh.

©2022 Transgender Heaven | Privacy | Terms of Service | Contact Vanessa | Affiliate

Subscribe To Our Newsletter

Subscribe To Our Newsletter

Join our mailing list to receive the latest news and updates from Transgender Heaven.

You have Successfully Subscribed!

Log in with your credentials

or    

Forgot your details?

Create Account

If you don't see the captcha above please disable ad and tracking blockers and reload the page.